Volume 8, Issue 1 (Vol. 8,No. 1, 2022)                   mmr 2022, 8(1): 119-126 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Golbaharan A. یکنواخت جداسازی در فضای توابع لیپ‌شیتس کوچک برداری مقدار. mmr 2022; 8 (1) :119-126
URL: http://mmr.khu.ac.ir/article-1-3042-en.html
Kharazmi University , golbaharan@khu.ac.ir
Abstract:   (648 Views)
This article has no abstract.
Full-Text [PDF 1260 kb]   (256 Downloads)    
Type of Study: S | Subject: Mat
Received: 2020/01/11 | Revised: 2022/11/15 | Accepted: 2020/07/28 | Published: 2022/05/14 | ePublished: 2022/05/14

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb